# SDR HALA2022011300014

- Difficulty date: January 12, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 9,598 hours, 1,941 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Switch
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - RAT FAULT DURING RAT EXTENSION AND STOWAGE TEST // REMOVED AND REPLACED RAT ACTUATOR PRESSURE SWITCH REF AMM 29-22-53-400-013-A. OPS CHECK AND LEAK CHECK GOOD.
